Journal of Mathematical Modelling and Algorithms in Operations Research is now archived and no longer receiving submissions with this publisher. All articles published in the journal during its time with Springer will remain fully searchable through our websites. Looking for other Springer journals? Please have a look at our journal list.

Volume 3, issue 3, September 2004


Issue editors
  • Ibrahim H. Osman
  • Khalil Hindi

8 articles in this issue

  1. Authors

    • Ibrahim H. Osman
    • Khalil Hindi
    • Content type: Editorial Introduction
    • Pages: 179 - 181
    • Content type: Legacy
    • Pages: 309 - 310